# SDR R61A201506080367

- Difficulty date: June 8, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N109HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000168
- Aircraft time: 21,317 hours, 16,741 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS6604D11
- Condition: Corroded
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  THE R2 DOOR EMERGENCY EVACUATION SLIDE WAS FOUND CORRODED ON THE LOWER FWD MOUNTING BOLT.  R & R THE MOUNTING BOLT IAW AMM 25-65-01.
